# SDR IPXA2018060653347

- Difficulty date: May 23, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WAS CRACKED,  .030 INCH LONG AT THE DOOR FORK FITTING FRAME 64A. REPAIRED IAW EO A300-5230-68715-A, AND REO G21378, REV IR.
